Nonexistence of maximizers for the functional of the centroaffine Minkowski problem

Jian Lu

TBD mathscidoc:1910.43007

Science China Mathematics, 61, (3), 511-516, 2018.3
The centroaffine Minkowski problem is studied, which is the critical case of the <i>L</i><sub><i>p</i></sub>-Minkowski problem. It admits a variational structure that plays an important role in studying the existence of solutions. In this paper, we find that there is generally no maximizer of the corresponding functional for the centroaffine Minkowski problem.
No keywords uploaded!
[ Download ] [ 2019-10-07 23:14:03 uploaded by JIAN_LU ] [ 14 downloads ] [ 0 comments ]
@inproceedings{jian2018nonexistence,
  title={Nonexistence of maximizers for the functional of the centroaffine Minkowski problem},
  author={Jian Lu},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191007231403757705536},
  booktitle={Science China Mathematics},
  volume={61},
  number={3},
  pages={511-516},
  year={2018},
}
Jian Lu. Nonexistence of maximizers for the functional of the centroaffine Minkowski problem. 2018. Vol. 61. In Science China Mathematics. pp.511-516. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191007231403757705536.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved